MAUDE Adverse Event Report: ARTHREX, INC. 1.8MM PERC INSERT KIT FOR FIBERTAK; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. 1.8MM PERC INSERT KIT FOR FIBERTAK; MANUAL INSTR, GENERAL SURGICAL
Model Number 1.8MM PERC INSERT KIT FOR FIBERTAK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 6/3/2024, it was reported by a sales representative via (b)(4) that an ar-3610pk-3 fibertak, percutaneous insertion kit had a drill break at the tip during use.The tip was not retrieved from the patient.The standard technique was being used in hard bone.The drill tip broke on the last anchor hole and was not needed for the rest of the case.The anchor deployed and firmly held in the hole.There was no delay to the case.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 the complaint allegation is confirmed.Based on the images provided from the field, it is evident that the device had a puncture below the cutting tip.Consequently, arthrex was able to conclude the most likely cause.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion, prying, and leveraging the device.

Brand Name
1.8MM PERC INSERT KIT FOR FIBERTAK
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19644882
Report Number1220246-2024-06527
Device Sequence Number6578734
Product Code LXH
UDI-Device Identifier00888867358225
UDI-Public00888867358225
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1.8MM PERC INSERT KIT FOR FIBERTAK
Device Catalogue NumberAR-3610PK-3
Device Lot Number15207672
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2024
Supplement Date Received by Manufacturer06/05/2025
Initial Report FDA Received Date07/01/2024
Supplement Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown